MathSciNet Relay Station
MathSciNet bibliographic data
MR13929 (7,220a) 65.0X
Nyström, E. J. Zur numerischen Lösung von Randwertaufgaben bei gewöhnlichen Differentialgleichungen. (German) Acta Math. 76, (1945). 157–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement